|Medrol - problem ?
Sep 10, 2010
I have been HIV+ for 2 yrs. Taking Atripla. Last labs, CD4 500, VL undetectable. I now have a bad ankle and the orthopedist prescribed Medrol 4mg, 3x daily for 7 days.
Any problems that you are aware of ?
Keep Up The Good Work Here, it really helps !
Response from Dr. Henry
Short term use of corticosteroids can be useful for a variety of conditions involving swelling, pain, and/or inflammation. Such short term use is usually safe but can modestly increase risk for diabetes or other problems (such as aseptic necrosis of the hip) in certain situations. OK to take with the Atripla. I would make sure your HIV doctor is aware of situation. KH
dizziness dizziness and more
- Is Thrush A Symptom Of Acute HIV Infection?
- Is Tingling In Fingers An Acute Symptom Of HIV?
- Swollen Lymph Glands After French Kissing Worried I Have HIV
- How Long Do You Have To Wait To Have Sex After Using Premarin Vaginal Cream?
- What Will Happen If You Don't Treat Genital Warts?
- Can Putting A Finger In A Vagina Cause HIV Infection?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.